MathSciNet Relay Station
MathSciNet bibliographic data
MR758202 (86c:65021) 65D20 (33A40)
Newman, J. N. Approximations for the Bessel and Struve functions. Math. Comp. 43 (1984), no. 168, 551–556.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement